# SDR AWXA0001665

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: DHM42516T00338
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATING WORN ON LT HORIZ STAB UPPER AFT ATTACH BUSHING (ON STAB) BS 1145.  REMOVED BUSHING IAW CMM 55-10-06; CLEANED LUG AND SLEEVE; FOUND NO DAMAGE OR CORROSION.  TREATED AND PRIMED AREA IAW SRM 51-20-01; NDT NOTED NO CRACKS.  INSTALLED FABBED BUSHING, SEALED BUSHING AND HONED BUSHING ID TO 1.3787 INCH IAW CMM 55-10-06.
